U.S. doctors online nowAsk doctors free
A 25-year-old male asked:

After giving oral sex to a person. my hands began to peel and feet too, now red bumps appear on my palms fingers and hands, 2 on my upper lips that feel wet. help please?

2 doctor answers2 doctors weighed in
Dr. Ankush Bansal
Internal Medicine 18 years experience
See below: If a condom was used, it may be that you have a latex allergy. Less often, some people may have sensitivities to components in semen. You may want to see an allergist for this.
Dr. David Hettinger
Podiatry 37 years experience
Uh-Oh: Could be a sexually transmitted disease (std). See your pcp or an infectious disease doctor for a culture. Don't wait... It can be treated easily at first, potentially much harder later.
Dr. Ankush Bansal
Internal Medicine 18 years experience
highly unlikely - STDs do not cause immediate reactions like that. And, I'm not aware of any STDs affecting palms, feet, and lips only. Far more likely to be allergic.
Oct 4, 2012
Dr. David Hettinger
Podiatry 37 years experience
Provided original answer
True, but HE doesn't say the reaction was immediate, just that it happened.
Oct 4, 2012

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.